# SDR CALA2009040600178

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 30,791 hours, 16,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 9806
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY MEGAPHONE WILL NOT TEST.  REPLACED MEGAPHONE WITH SERVICEABLE UNIT, OPS CHECK GOOD.
